# SDR DXTA200501146

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Aircraft time: 9,906 hours, 7,934 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99121114
- Part serial: 441
- Condition: Inoperative
- Location: Mlg
- Part time: 8,724 hours, 6,972 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GREEN LANDING GEAR LIGHT DID NOT ILLUMINATE WHEN GEAR EXTENDED.  GEAR APPEARED DOWN VISUALLY.  ALSO ROTARY TEST, GEAR HORN TEST INDICATED FAULTY LIGHT.  HOWEVER, AFTER DOING GEAR BLOW DOWN PROCEDURE LIGHT CAME ON.  T/S FOUND ACTUATOR BAD.  REMOVED AND REPLACED ACTUATOR WITH RECERTIFIED UNIT IAW 560 MM 32-31-04, 32-01-00 AND 32-11-01.  OPS CHECK NORMAL.
